# SDR HEEA077435

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 12,210 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR FAILED. MAINTENANCE FOUND WIRE BROKEN AT TERMINAL "A" ON NR 1 GENERATOR.
